How can an Avatar nose (widened nose bridge) due to fillers be fixed?

Doctor's Answers (2)

This is one of the common complaints regarding nose augmentation with fillers.

Because of the associated risks of blindness associated with this procedure I would recommend that the procedure be done only with experienced doctors and not in a spa or home setting. The filler of choice would be a temporary filler and the HA fillers would be the safest in this region. Because if there are complications or like in this case widening of the nasal bridge it can be corrected by injection of an enzyme called hyaluronidase which breaks down the filler so that it can be reabsorbed.

I hope in your case it was done with a HA filler but if you are not sure please consult the doctor who performed the procedure .

Wish you all the best to have the problem fixed.

Regards
Dr Chew

Hi there,

Avatar nose due to fillers injected at the nose bridge are usually low lifting power hyaluronic acid fillers migrating sideways over time as they are unable to stay in place for long after injection .

Hyaluronidase can be injected to dissolve the fillers instantly , and then after 5 days, when the post hyaluronidase swelling has subsided , nose threads or high lifting power fillers like Ellanse/Radiesse/ Ultradeep / Belotero Intense can be injected to create a slim, defined and lifted nose bridge .

Just be wary that there’s a very small and rare chance of anaphylaxis (severe allergic reaction) to hyaluronidase.

Hope that helps!

Best Regards,
Dr Israr Wong

Health on the Net Foundation

This site complies with the {0=HONcode standard for trustworthy health} information: {1=verify here}.

© 2020 DoctorxDentist PTE LTD. All rights reserved.

All content posted is for general informational purposes only and is not a substitute for professional medical advice. This Q&A is not a patient consultation and any information provided herein is not intended to replace consultation with a qualified medical professional. If you think you may have a medical emergency, call your doctor immediately. Always seek the advice of your doctor before starting or changing treatment.

Quote RequestWhatsapp